# SDR DALA2015111506983

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT; STIFFNER CLIP CORRODED AT BS 1480, S29L BILGE, C/T KEELBEAM.  REMOVED CORROSION ON AFT PIT STR CLIP BS 1480, STR 29L IAW SRM 51-10-2.  AREA WITH MATERIAL LOSS, 100 PERCENT.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  R & R STRINGER CLIP, PN 140N2001045 PO 650DL-00269 IAW DWG 146N1015, REV D.  INSTALLED NEW CLIP IAW SRM 51-40-02 AND DWG 146N1015, REV D.
